# SDR 04FDEA01643

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: ARC27612
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-78222 WINGS RIGHT INBOARD FLAP TRACK MOUNTING/DRIVE SUPPORT BRACKET, P/N ARC2761-2.  COMPLIED WITH EA 8-5750-78222 WINGS RIGHT INBOARD FLAP TRACK MOUNTING/DRIVE SUPPORT BRACKET, P/N ARC 2761-2.
